# SDR COMA0660662

- Difficulty date: November 27, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 26,962 hours, 23,996 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5056 - DURING CLIMBOUT OF BNA RECEIVED A CABIN DOOR OUTER HANDLE MESSAGE, FLIGHT RETURNED TO BNA.  PERFORMED AN OPERATIONAL CHECK OF THE CABIN DOOR OUTER HANDLE AND INDICATION, DISCREPANCY COULD NOT BE DUPLICATED BY MAINTENANCE.
